# SDR MASA2011051802763

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 12,739 hours, 9,195 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Sticker
- Condition: Missing
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN & F/O OXY MASK M106 STICKERS MISSING.  R2 CAPTAIN & F/O OXY MASK M106 STICKERS.
